# SDR VNAA2012022800013

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 17,873 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Damaged
- Location: Lt Wingtip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EVIDENCE OF LIGHTNING STRIKE TO LEFT WINGTIP DURING SCHEDULED MAINTENANCE.  MAINTENANCE PERFORMED DETAILED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED FIVE (5) DAMAGED SCREWS IN LEFT WINGLET LOWER SECTION, REMOVED AND REPLACED THREE (3) STATIC WICKS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
